# SDR UIEA2018101902290

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 76,752 hours, 16,567 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT WHEN STARTING APU ON TAXI IN, 3RD ATTEMPT SUCCESSFUL. PERFORMED FIM 49-11 FT 987 BITE TEST ECU LAST 2 RUNS SLOW START. NO OTHER FAULTS NOTED, OPS CHECKED APU GOOD.
